| Catalog Number |
02-012-35-2013 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 2818119 02-010-01-0220 - logic femoral ps cem left sz 2, 2819413 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t, 2968485 200-03-32 - one peg patella 32mm pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6)2014.Approximately 4 years and 8 months after the initial procedure the patient had a left knee revision on (b)(6) 2018 due to accelerated and preventable wear.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loosening, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.